MathSciNet Relay Station
MathSciNet bibliographic data
MR21148 41.1X
de Bruijn, N. G.; Springer, T. A. On the zeros of a polynomial and of its derivative. II. Nederl. Akad. Wetensch., Proc. 50, (1947) 264–270=Indagationes Math. 9, 458–464 (1947).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement